# SDR DALA2017110307929

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK EMANATING FROM FASTENER HOLE 6 INCHES ABOVE RT PYLON, BS 1076.  REPAIRED THE SKIN IAW PRI 562852-14, REV 0, REV 1, REV 2, AND ER/A 562852-14, REV ORIGINAL.
